Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 47, Number 3

All articles in this issue are freely accessible.

Linear operations on summable functions
Nelson Dunford and B. J. Pettis.
Trans. Amer. Math. Soc. 47 (1940), 323-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002020
Nilpotent groups and their generalizations
Reinhold Baer.
Trans. Amer. Math. Soc. 47 (1940), 393-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002121
Nets and groups. II
Reinhold Baer.
Trans. Amer. Math. Soc. 47 (1940), 435-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002135
Regular normal extensions over complete fields
O. F. G. Schilling.
Trans. Amer. Math. Soc. 47 (1940), 440-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0001970
Regularity properties of certain families of chance variables
J. L. Doob.
Trans. Amer. Math. Soc. 47 (1940), 455-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002052
On the arithmetic of quaternions
Gordon Pall.
Trans. Amer. Math. Soc. 47 (1940), 487-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002350
A theorem on quadratic forms and its application in the calculus of variations
M. R. Hestenes and E. J. McShane.
Trans. Amer. Math. Soc. 47 (1940), 501-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002839